International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 117

Research Paper | Mathematics | Iraq | Volume 4 Issue 4, April 2015


On a New Class of Uniformly Convex Univalent Functions with Negative Coefficient Defined by a Linear Operator

Waggas Galib Atshan, Enaam Hadi Abd


Abstract: The main purpose of this paper is to introduce new class of uniformly convex functions with negative coefficients defined by a linear operator in theopen unit disc U. We obtain some geometric properties, likes coefficient estimates, closure theorems, extreme points, distortion theorems, convolution and radii of starlikeness and convexity.


Keywords: Univalent function, uniformly convex, linear operator, Hadamard product


Edition: Volume 4 Issue 4, April 2015,


Pages: 1267 - 1273


How to Cite this Article?

Waggas Galib Atshan, Enaam Hadi Abd, "On a New Class of Uniformly Convex Univalent Functions with Negative Coefficient Defined by a Linear Operator", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=OCT141609, Volume 4 Issue 4, April 2015, 1267 - 1273

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Univalent function'

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Similar Articles with Keyword 'linear operator'

Downloads: 2

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 1076 - 1082

Quasiaffine Inverses of Linear Operators in Hilbert Spaces

J. M. Mwanzia, M. Kavila, J. M. Khalagai

Share this Article

Downloads: 94

Research Paper, Mathematics, Zambia, Volume 9 Issue 9, September 2020

Pages: 1119 - 1123

New Modified Adomian Decomposition Method for Solving Second-Order Boundary Value Problems with Neumann Conditions

Justina Mulenga, Patrick Azere Phiri

Share this Article

Similar Articles with Keyword 'Hadamard product'

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 112

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 1184 - 1188

Some Interesting Properties of a Subclass of Meromorphic Univalent Functions Defined by Hadamard Product

Waggas Galib Atshan, Thamer Khalil Mohammed

Share this Article

Similar Articles with Keyword 'Univalent'

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Similar Articles with Keyword 'function'

Downloads: 51 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'uniformly'

Downloads: 110

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1072 - 1078

Fixed Coefficients for Certain Subclass of Univalent Functions using Hypergeometric Function

C. Selvaraj, T. R. K. Kumar, Thirupathi

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 1601 - 1604

Magnetohydrodynamic Rayleigh Problem in a Porous Plate

P T Hemamalini P. T., Deivanayaki M

Share this Article

Similar Articles with Keyword 'convex'

Downloads: 83

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj

Share this Article

Similar Articles with Keyword 'linear'

Downloads: 163 | Monthly Hits: ⮙1

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Similar Articles with Keyword 'operator'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 787 - 791

Derivations on Prime Rings and Standard Operator Algebras with Generating Theorems

Dr. C. Manjula, Padmavathi V

Share this Article

Downloads: 2

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 1076 - 1082

Quasiaffine Inverses of Linear Operators in Hilbert Spaces

J. M. Mwanzia, M. Kavila, J. M. Khalagai

Share this Article

Similar Articles with Keyword 'Hadamard'

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 110

Research Paper, Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 574 - 577

A (2, n) and (3, n) Visual Cryptography Scheme for Black and White Images

Maneesh Kumar, Rahul Singh

Share this Article

Similar Articles with Keyword 'product'

Downloads: 1

Research Paper, Mathematics, Congo (DRC), Volume 10 Issue 5, May 2021

Pages: 571 - 577

Solvency and Reinsurance Treaty of an Automobile Portfolio: Case of Sub-Saharian Countries

Bukanga Maheshe Crispin, Mabela Makengo Matendo Rostin

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 103 - 105

On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Dr. Brijesh Pratap Singh

Share this Article
Top